MathSciNet Relay Station
MathSciNet bibliographic data
MR1363758 (97a:76037) 76D99 (35Q35 35R35 76S05 80A20)
King, J. R.; Lacey, A. A.; Vázquez, J. L. Persistence of corners in free boundaries in Hele-Shaw flow. Complex analysis and free boundary problems (St. Petersburg, 1994). European J. Appl. Math. 6 (1995), no. 5, 455–490.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement